# SDR HEEA063665

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4302G
- Make and model: Bolkms BO105S
- Aircraft serial: S853
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Bearing Cage
- Part number: 68777362
- Condition: Damaged
- Location: Turbine Section
- Component: 6898735
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEW PART ASSEMBLY INSPECTION REVEALED EXCESSIVE BEARING BORE RUN-OUT ON NR 8 BEARING CAGE INSTALLED IN SUPPORT AND UNINSTALLED.  INSTALLED NEW BEARING CAGE.
